Home*SHOP BY BRANDCodralCodral Relief Max Strength 6 Signs Cold & Flu Sachet 10

Codral Relief Max Strength 6 Signs Cold & Flu Sachet 10

Codral Relief Max Strength 6 Signs Cold & Flu Sachet 10
Codral Relief Max Strength 6 Signs Cold & Flu Sachet 10
Price  NZ$ 13.60
Quantity:
Add to cart

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

  • Always read the label and use only as directed.

Codral Relief Max Strength 6 Signs Cold & Flu Sachet 10

Codral Relief Max Strength 6 Signs Cold & Flu Sachet 10

Codral Relief Max Strength Hot Drink Lemon Flavoured Sachets relieves the 6 signs of cold & flu; Headaches, fever, body aches & pain, blocked & runny nose, sore throat and chesty cough.

 
Use this Codral product for:
  • Headaches
  • Fever
  • Body aches & pain
  • Blocked & runny nose
  • Sore throat
  • Chesty cough
 
Active Ingredients:

Each sachet contains Paracetamol 1000mg, Guiaphenesin 200mg, Phenylephrin Hydrochloride 12.2mg. Phenylketonurics: contains Phenylalanine. This product also contains aspartame (E951) and about 2.0g sucrose (sugar) per sachet. Also contains 468mg of sodium per 20g (maximum recommended daily dose)


Dosage:

Pour the contents of one sachet into a mug. Fill with hot (not boiling) water. Stir until dissolved and drink.

Adults &  Children from 12 years: One sachet every 4-6 hours as necessary. Maximum: 4 sachets in 24 hours.


Warnings:
DO NOT USE:
For children under 12 years 
If you are hypersensitive to any of the ingredients
If you have taken paracetamol
If you are taking antidepressants
Ask your doctor before use if you - have any medical conditions or are taking any other medicines or are a chronic alcoholic abuser - have high blood pressure - heart problems - pregnant or breastfeeding
This medicine should not be used for longer than a few days in adults or 48 hours in children except on medical advice
Phenylephrine may cause sleeplessness in some people.
Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
If symptoms persist, worsen, or if new symptoms appear, see your doctor. Discontinue use and see a doctor at the first sign of a skin rash or any other sign of hypersensitivity. 
 
 

  • Overall Rating 0.0625
  • There have been no reviews for this product.